# SDR IXXA20150406109

- Difficulty date: December 16, 2014
- Submitted: April 6, 2015
- Operation: Air carrier
- Aircraft: N763CX
- Make and model: Boeing 767232
- Aircraft serial: 22223
- Aircraft time: 78,323 hours, 36,859 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: 143T50504
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AOG FOR HVY MX, FAILSAFE INSPECTION.  FLC FUSELAGE STATION 544, RLB 34 UNDER BILGE COVER FOR LATERAL GUIDE, 1R ATTACH ANGLE CORRODED AS SEEN WITH MIRROR.  R & R ANGLE IAW SRM 51-40-02.
